EconPapers    
Economics at your fingertips  
 

Solving Linear and Nonlinear Fractional Differential Equations Using Spline Functions

Adel Al-Rabtah, Shaher Momani and Mohamed A. Ramadan

Abstract and Applied Analysis, 2012, vol. 2012, 1-9

Abstract:

Suitable spline functions of polynomial form are derived and used to solve linear and nonlinear fractional differential equations. The proposed method is applicable for 0 < α ≤ 1 and α ≥ 1 , where α denotes the order of the fractional derivative in the Caputo sense. The results obtained are in good agreement with the exact analytical solutions and the numerical results presented elsewhere. Results also show that the technique introduced here is robust and easy to apply.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/426514.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/426514.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:426514

DOI: 10.1155/2012/426514

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:426514